# SDR SWAA2012120410217

- Difficulty date: December 1, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 28,707 hours, 16,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: BAC1506
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN WET AREA FLOORBOARD CRACKED.  REPAIRED FLOORBOARD IAW SRM.
